# SDR AALA201810199026

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 9,547 hours, 3,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DURING L1 SLIDE CHANGE FOUND EPSU FAULTS. SLIDE OK. RESET EMERGENCY LIGHTING SYSTEM PER AMM 33-51-00. OPERATIONS CHECK OK.
